中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics, Applied; Mathematics
题名:
on maxima of dual function of the cdt subproblem
作者: Chen XD ; Yuan YX
关键词: trust region subproblem ; global minimizer ; approximation
刊名: JOURNAL OF COMPUTATIONAL MATHEMATICS
发表日期: 2001
卷: 19, 期:2, 页:113-124
收录类别: sci
部门归属: Inst Software, Res Dev Ctr Parallel Software, Beijing 100080, Peoples R China. Chinese Acad Sci, Acad Math & Syst Sci, State Key Lab Sci & Engn Comp, Inst Comp Math & Sci Engn Comp, Beijing 100080, Peoples R China.
语种: 英语
WOS记录号: WOS:000167634300001
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/13538
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Chen XD,Yuan YX. on maxima of dual function of the cdt subproblem[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2001-01-01,19(2):113-124.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Chen XD]'s Articles
[Yuan YX]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Chen XD]‘s Articles
[Yuan YX]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace